Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 8, 2014, 11:22 AM CDT for 5 counties in Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 11:22 AM CDT (16:22 UTC)
- Expired
- May 8, 2014, 1:15 PM CDT
- In force
- 113 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
288
WGUS54 KFWD 081622
FFWFWD
TXC085-113-231-257-397-081815-
/O.NEW.KFWD.FF.W.0004.140508T1622Z-140508T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 AM CDT THU MAY 8 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
NORTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS
HUNT COUNTY IN NORTH CENTRAL TEXAS
NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 115 PM CDT
* AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED THUNDERSTORMS PRODUCING RAINFALL IN EXCESS OF 4 INCHES.
AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS LIKELY OVER THE NEXT 2
HOURS. ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
THROUGH 115 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GARLAND...HEATH...ROWLETT...SACHSE...ROCKWALL...FATE...
ROYSE CITY...QUINLAN...FARMERSVILLE...CADDO MILLS...GREENVILLE...
CELESTE...CAMPBELL...COMMERCE AND WOLFE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3314 9586 3261 9648 3285 9676 3338 9609
3341 9586
$$1 follow-up statement
669
WGUS74 KFWD 081655
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT THU MAY 8 2014
TXC085-113-231-257-397-081815-
/O.CON.KFWD.FF.W.0004.000000T0000Z-140508T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
1155 AM CDT THU MAY 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHEASTERN COLLIN...ROCKWALL...NORTHWESTERN KAUFMAN...HUNT AND
NORTHEASTERN DALLAS COUNTIES...
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE GREENVILLE...CELESTE...CAMPBELL...COMMERCE AND WOLFE CITY.
SIGNIFICANT FLOODING HAS BEEN REPORTED IN COMMERCE FROM THE RAINFALL
THAT HAS OCCURRED. ADDITIONAL RAINFALL IS EXPECTED TO CONTINUE TO
FALL OVER AREAS THAT HAVE SEEN HIGH AMOUNTS OF RAINFALL ALREADY THIS
MORNING. NATIONAL WEATHER SERVICE RADAR ESTIMATES A STORM TOTAL
RAINFALL AMOUNT BETWEEN 4 AND 5 INCHES FOR PORTIONS OF ROCKWALL
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3314 9586 3261 9648 3285 9676 3338 9609
3341 9586
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:51 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, May 8, 6:51 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 651 AM CDT THU MAY 8 2014 .AVIATION... /12Z TAFS/ CHALLENGES IN THE NEAR TERM WILL BE CIG LEVELS BOUNCING BETWEEN MVFR AND VFR DUE TO INCREASING/MIXING AND TIMING CONVECTIVE TRENDS. A WEAKENING LINEAR MCS CONTINUES TO TRACK NORTHEAST ALONG AND WEST OF A CISCO...MINERAL WELLS...SHERMAN LINE. ISOLATED SHOWERS WERE OCCURRING ELSEWHERE UNDERNEATH THE CAPPING INVERSION AS IT CONTINUES TO MOISTEN AND LIFT OUT AHEAD OF A PROGRESSIVE LONGWAVE TROUGH OVER THE 4 CORNERS AREA. THE INITIAL LINEAR MCS WILL DECAY WITH THE WEAKENING AND VEERING LLJ THROUGH MID MORNING. SOME POCKETS OF SUNSHINE AND LOCALIZED DESTABILIZATION SHOULD OCCUR IN THE LATE MORNING TO EARLY AFTERNOON TIME FRAME. AROUND THE 18Z-00Z FRI TIME FRAME...A STRONG SHORTWAVE DISTURBANCE AND ASSOCIATED 100-120KT UPPER JET WILL SWING OVER THE TOP OF THE MOIST AIRMASS FOR THE REGENERATION OF SHOWERS AND STORMS...SOME STRONG TO SEVERE WITH HAIL AND GUSTY WINDS...ALONG WITH FREQUENT LIGHTNING. WILL HAVE VCSH GOING THROUGH MID-LATE MORNING...THEN HAVE THE MORE CATEGORICAL CHANCES FOR TSRA/CB BETWEEN 16Z AND 20Z AROUND THE DFW AREA TO BETWEEN 18Z TO 22Z AT WACO. VCSH SHOULD LINGER INTO THE EARLY-MID EVENING HOURS BEFORE VEERING LOW LEVEL FLOW AND MORE LOW CIGS ARRIVE AFTER 06Z FRIDAY. CONFIDENCE IS HIGH THROUGH MID AFTERNOON...BUT WANES QUITE A BIT AFTER WITH UNCERTAINTY OF TIMING THE SUBSIDENCE IN BEHIND THE STORM COMPLEX. THAT WILL ALSO BE THE CASE WITH ANY HIGH MVFR/LOW VFR CIGS TONIGHT. SOUTHEAST WINDS 10-15 KTS WILL BECOME SOUTHERLY 15-20 KTS WITH OCCASIONAL HIGHER GUSTS...BECOMING SOUTHWEST 10-15 KTS AFTER MIDNIGHT FRIDAY. 05/ && .PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/ LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG THE I-35 CORRIDOR DURING THE MID MORNING HOURS. BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN ANY OF THE HEAVIER STORMS. THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN COUNTIES. THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK. MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 88 69 90 / 70 20 10 10 10 WACO, TX 82 68 88 69 89 / 70 20 10 10 10 PARIS, TX 77 67 83 65 86 / 70 30 20 10 10 DENTON, TX 82 65 88 68 89 / 70 20 10 10 10 MCKINNEY, TX 80 65 86 64 87 / 60 20 10 10 10 DALLAS, TX 83 68 88 69 89 / 70 20 10 10 10 TERRELL, TX 80 67 85 65 88 / 70 20 10 10 10 CORSICANA, TX 80 68 85 67 88 / 80 20 20 10 10 TEMPLE, TX 81 69 87 68 88 / 70 20 20 10 10 MINERAL WELLS, TX 82 60 88 64 91 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/30
Hazardous weather outlook, May 8, 3:13 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT THU MAY 8 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY AROUND CREEKS AND TYPICAL LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE 35.
In the hours before
Special weather statement, May 8, 6:40 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 AM CDT THU MAY 8 2014
TXZ100-115-081245-
STEPHENS TX-YOUNG TX-
640 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
STEPHENS COUNTY
YOUNG COUNTY
AT 639 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF
OLNEY TO 10 MILES NORTHWEST OF BRECKENRIDGE...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRECKENRIDGE...GRAHAM...
OLNEY...CRYSTAL FALLS...GUNSIGHT AND NECESSITY.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND WIND
GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3295 9909 3297 9896 3311 9896 3340 9878
3340 9843 3322 9842 3298 9856 3296 9861
3295 9858 3252 9858 3251 9909 3282 9911
TIME...MOT...LOC 1139Z 243DEG 23KT 3339 9872 3283 9906Special weather statement, May 8, 7:28 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT THU MAY 8 2014
TXZ115-129-081300-
EASTLAND TX-STEPHENS TX-
728 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
STEPHENS COUNTY
AT 727 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF BRECKENRIDGE TO 14 MILES WEST OF CISCO...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRECKENRIDGE...CISCO...
EASTLAND...GORMAN...RANGER...RISING STAR...CRYSTAL FALLS...GUNSIGHT
AND NECESSITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3251 9912 3252 9910 3295 9910 3296 9858
3252 9858 3251 9848 3230 9848 3208 9893
3208 9912 3236 9913
TIME...MOT...LOC 1227Z 270DEG 26KT 3291 9907 3236 9919Special weather statement, May 8, 8:41 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT THU MAY 8 2014
TXZ116-081415-
PALO PINTO TX-
841 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...STRAWN...AND PALO
PINTO.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3277 9857 3282 9857 3296 9809 3255 9807
3252 9858 3276 9858
TIME...MOT...LOC 1340Z 237DEG 31KT 3264 9849
CAVANAUGHSpecial weather statement, May 8, 9:11 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014
TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
EASTERN PALO PINTO COUNTY
NORTHWESTERN PARKER COUNTY
AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823
CAVANAUGHSpecial weather statement, May 8, 10:42 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014
TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
3281 9630 3281 9652 3272 9652 3270 9661
3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 7, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 43 min |
| May 7, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 7, 10:56 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 7, 11:11 PM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 8, 4:28 AM CDT | Special Weather Statement | FWD | Stephens, Young | 62 min |
| May 8, 6:40 AM CDT | Special Weather Statement | FWD | Stephens, Young | 65 min |
| May 8, 7:28 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 32 min |
| May 8, 8:41 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 9:11 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 10:06 AM CDT | Areal Flood Advisory | FWD | Dallas | 114 min |
| May 8, 10:16 AM CDT | Areal Flood Advisory | FWD | Rockwall | 119 min |
| May 8, 10:42 AM CDT | Special Weather Statement | FWD | Rockwall | 33 min |
| May 8, 10:51 AM CDT | Areal Flood Advisory | FWD | Ellis | 114 min |
| May 8, 10:57 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| May 8, 11:27 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 8, 1:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt | 2 hr |
| May 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| May 8, 2:30 PM CDT | Areal Flood Advisory | FWD | Tarrant | 60 min |
| May 8, 2:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 55 min |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| May 8, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 66 min |
| May 8, 3:12 PM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| May 8, 3:32 PM CDT | Tornado Warning | FWD | Dallas | 43 min |
| May 8, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 55 min |
| May 8, 4:15 PM CDT | Flash Flood Warning | FWD | Collin, Delta, Hopkins, Hunt, Rockwall | 3 hr |
| May 8, 4:19 PM CDT | Flash Flood Warning | FWD | Dallas | 116 min |
| May 8, 4:33 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| May 8, 4:35 PM CDT | Special Weather Statement | FWD | Lampasas | 25 min |
| May 8, 4:42 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| May 8, 5:21 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| May 8, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 8, 5:43 PM CDT | Areal Flood Advisory | FWD | Lamar | 2 hr |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 59 min |
| May 8, 6:35 PM CDT | Special Weather Statement | FWD | Bell | 25 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 2 hr |
| May 8, 6:43 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| May 8, 6:55 PM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.